# SDR DL73S050527

- Difficulty date: September 8, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 59,766 hours, 45,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 525 S-16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A CRACK JUST ABOVE THE BONDED DOUBLER MILL LINE OF STRINGER 16R AT FS 525.  THE CRACK WAS 1 INCH LONG AND TYPICAL OF THOSE DOCUMENTED IN AD 2004-18-06 AND BAC S/B 737-53A1210.  THE CRACK WAS REMOVED WITH A CUT OUT AND REPAIRED WITH AN EXTERNAL DOUBLER PER B737 SRM AND ER/A 450574-14AD.
